Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 47, NWS Charleston, SC

June 5, 2007Jasper County, South Carolina; Effingham County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 5, 2007, 2:54 PM EDT for Jasper County, South Carolina; Effingham County, Georgia. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2007, 2:54 PM EDT (18:54 UTC)
Expired
Jun 5, 2007, 3:45 PM EDT
In force
51 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Effingham County, GA, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 30 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 3:09 PM EDTTSTM WND DMGTarboro, SCTREE LIMBS DOWN ON POWER LINE KNOCKING OUT POWER.
Jun 5, 3:14 PM EDTHAIL 0.5Ridgeland, SCHALF INCH TO DIME SIZE HAIL.
Jun 5, 3:29 PM EDTHAIL 11 Ene Chelsea, SCQUARTER SIZE HAIL AND TREE LIMBS REPORTED DOWN AT INTERSECTION OF HIGHWAY 170 AND OLD FIELD ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:24 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1437 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 051854
SVRCHS
GAC103-SCC053-051945-
/O.NEW.KCHS.SV.W.0047.070605T1854Z-070605T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
254 PM EDT TUE JUN 5 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
  JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 345 PM EDT

* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM TILLMAN TO SPRINGFIELD...OR
  ALONG A LINE EXTENDING FROM 9 MILES WEST OF RIDGELAND TO
  SPRINGFIELD...MOVING EAST AT 30 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  SPRINGFIELD...TARBORO...
  STILLWELL...RINCON...
  GILLISONVILLE...EBENEZER...
  COOSAWHATCHIE...RIDGELAND...
  GRAHAMVILLE...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3262 8107 3261 8083 3242 8083 3240 8082
      3235 8087 3234 8092 3229 8094 3229 8100
      3226 8099 3224 8100 3230 8146 3233 8148

$$
2 follow-up statements
000 
WWUS52 KCHS 051918
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
317 PM EDT TUE JUN 5 2007

GAC103-SCC053-051945-
/O.CON.KCHS.SV.W.0047.000000T0000Z-070605T1945Z/
EFFINGHAM GA-JASPER SC-
317 PM EDT TUE JUN 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EFFINGHAM AND JASPER COUNTIES...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BOYD TO OKATIE TO DEERFIELD
TO SPRINGFIELD...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
RIDGELAND TO 8 MILES SOUTH OF RIDGELAND TO 10 MILES SOUTHWEST OF
RIDGELAND TO SPRINGFIELD...MOVING EAST AT 40 MPH.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3262 8107 3261 8083 3242 8083 3240 8082
      3235 8087 3234 8092 3229 8094 3229 8100
      3226 8099 3224 8100 3230 8146 3233 8148

$$
000 
WWUS52 KCHS 051942
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
342 PM EDT TUE JUN 5 2007

GAC103-SCC053-051952-
/O.EXP.KCHS.SV.W.0047.000000T0000Z-070605T1945Z/
EFFINGHAM GA-JASPER SC-
342 PM EDT TUE JUN 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM AND JASPER COUNTIES
WILL EXPIRE AT 345 PM EDT...

AT 342 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3262 8107 3261 8083 3242 8083 3240 8082
      3235 8087 3234 8092 3229 8094 3229 8100
      3226 8099 3224 8100 3230 8146 3233 8148

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:51 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 5, 1:51 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
151 PM EDT TUE JUN 5 2007

.SYNOPSIS...
A SERIES OF WEAK SFC TROFS WL REMAIN NEAR THE AREA TODAY.
DAYTIME HEATING...AN UPPER LEVEL TROF...AND THE SEABREEZE WILL
ACT AS TRIGGERS THROUGH WED TO PROVIDE A CHANCE FOR SHOWERS AND
THUNDERSTORMS MAINLY IN THE AFTERNOON AND EVENING HOURS.

&&

.NEAR TERM /THROUGH TONIGHT/...
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL SOUTHEAST SC
AND SOUTHEAST GEORGIA COUNTIES UNTIL 8 PM EDT.

12Z CHS RAOB INDICATES MODERATELY UNSTABLE AIRMASS OVER THE AREA
THIS MORNING...WHICH MODIFIES TO SHOW CAPES REACHING 2200 J/KG AND
LIS TO -10C BY 18Z. SPC HAS EXPANDED THE SLIGHT RISK AREA NORTHWARD
TO INCLUDE ALMOST ALL OF THE CWA. THE EROSION OF A CAPPING INVERSION
BY EARLY AFTERNOON MAY BE A LIMITING FACTOR FOR WIDESPREAD DEEP
CONVECTION DEVELOPING OVERHEAD...HOWEVER MAIN SEVERE THREAT WILL
EXIST FROM STORMS WHICH DEVELOP ACROSS THE GULF COAST STATES AND
ADVECT ACROSS THE AREA LATER THIS AFTERNOON AND EVENING. XPCT PCPN
TO GRADUALLY WANE THROUGH THE MID-LTE EVNG BUT LINGERING BNDRYS AND
SHORTWAVE ENERGY ALOFT WL SUPPORT AT LEAST ISOLD ACTIVITY WELL INTO
THE NGT. NO CHANGES PLANNED TO CURRENT FORECAST POP DISTRIBUTION
WHICH TOPS OUT AROUND 40 PERCENT THIS AFTERNOON AND EARLY EVENING.

MAX TEMPS STILL EXPECTED TO REACH THE LOWER 90S. IT WL BE ANOTHER
WARM AND MUGGY NGT WITH LOWS IN THE UPR 60S-MID 70S.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
UPR RIDGING WL BEGIN TO TAKE HOLD WED AS THE MEAN UPR TROF ACROSS
THE ERN CONUS LIFTS OUT TO THE NE. INCRG SUBSIDENCE AND A DRIER
COLUMN WL TEND TO LIMIT CONVECTIVE ACTIVITY XCPT ALONG THE SEA
BREEZE WHERE LOW-LVL CONVG MAY BE STRONG ENOUGH TO OVERCOME THE
BUILDING CAPPING INVERSION. WL LIMIT 20 PCNT POPS TO THE COAST
WITH GRIDDED POPS <10 PERCENT FARTHER INLAND. HIGHS WL RANGE FROM
THE LWR-MID 90S INLAND WITH UPR 80S NEAR THE COAST.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
A TYPICAL SUMMER PATTERN WL REMAIN THROUGH THE WEEKEND WITH STRONG
RIDGING HOLDING FIRM BOTH AT THE SFC AND ALOFT. DESPITE THE PRESENCE
OF SEA BREEZE BOTH THU AND FRI AFTNS...THE CAPPING INVERSION JUST
LOOKS TOO STRONG TO SUPPORT ANYTHING MORE THAN A FEW ENHANCED CU.
WL DROP POPS FOR THU BUT LET THE DAY SHIFT GET A LOOK AT THE 12Z
GUIDANCE TO DETERMINE IF POPS FROM FRI ON NEED TO TRENDED
DOWNWARD. IT WL BE WARM WITH HIGHS IN THE LWR-MID 90S AND LOWS IN
THE UPR 60S-MID 70S. COULD SEE HEAT INDICES IN THE 100-105 DEG
RANGE BY FRI. IT DOES APPEAR THAT SUMMER HAS RETURNED.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE MAIN CONCERN FOR THE TAF PERIOD IS THE TIMING OF CONVECTION
IN THE VICINITY OF THE TERMINALS...WITH THUNDERSTORMS HAVING
ALREADY DEVELOPED NEAR KSAV. SEABREEZE IS ALSO APPEARING ALONG THE
COASTAL COUNTIES...WHICH WILL PROVIDE AN ADDITIONAL FOCUS FOR
CONVECTION DURING THE NEXT SEVERAL HOURS. HAVE THUS PUT A TEMPO
GROUP IN BOTH TAFS FOR -TSRA UNTIL 19Z. OTHERWISE WILL MAINTAIN
VCTS FOR KSAV AND KCHS THROUGH 00Z UNDER GUSTY SOUTHWEST WINDS...
BETTER PINNING DOWN LATER CONVECTIVE ACTIVITY THROUGH MID EVENING
VIA MORE DETERMINISTIC AMENDMENTS. EXPECT THUNDERSTORM ACTIVITY TO
GRADUALLY DIMINISH TONIGHT WITH THE LOSS OF DAYTIME HEATING AND
INSTABILITY.

EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT FRONTAL PASSAGES ARE
EXPECTED THROUGH SAT...THUS MAKING FOR PREVAILING VFR CONDITIONS.
HOWEVER...POSSIBLE AFTERNOON/EVENING ISOLATED SEABREEZE TSTMS MAY
PRODUCE OCCASIONAL MVFR OR LOWER CONDITIONS.

&&

.MARINE...
WEAKER PRES GRAD IN PLACE ALONG WITH SLIGHTLY WEAKER MIDLVL WINDS
THAN YDA WILL ALLOW FOR SLIGHTLY LESSER WIND SPEEDS ACRS THE
NEARSHORE WATERS TDA. HOWEVER...AFTN SEABREEZE AND BETTER MIXING
WELL OFFSHORE WILL LEAD TO HIGHER WIND SPEEDS FOR THE CHAS HARBOR
AND OUTER GA WATERS TDA. THUS...WILL KEEP SCA HEADLINES GOING AS
THEY ARE CURRENTLY ADVERTISED FOR AMZ330-374. AM A BIT CONCERNED
FOR THE NRN SC WATERS BECAUSE OF WIND SPEEDS NEAR 20 KT ARE ITS
FAR WRN EXTENT. AM NOT CONVINCED SCA SPEEDS WILL BE REACHED...
PARTICULARLY WITH BOTH MRP AND MMG GUIDANCE LESS THAN 20 KT THIS
AFTN. THUS...WILL RUN WITH SCEC HEADLINE FOR AMZ350 AND NO
HEADLINES FOR AMZ352-354 TDA. WIND SPEEDS SHOULD DIMINISH THIS EVE
AND TNGT AS FIRST UPR LVL TROF AXIS PUSHES THROUGH THE WATERS.
HOWEVER...WIND SPEEDS WILL AGAIN PICK UP TMRW AS SECONDARY UPR LVL
TROF AXIS AND SFC TROF APPROACH THE WATERS. BOTH WILL PUSH
OFFSHORE DURING THE FIRST HALF OF WED...FOLLOWED BY UPR LVL
RIDGING AND SFC HIGH PRES FOR THU-FRI...MAKING FOR RATHER TRANQUIL
CONDS OVER THE WATERS WITH SPEEDS AOB 15 KT.

PRIMARILY FOLLOWED WW3 GUIDANCE WHICH...OUTSIDE OF TDA WHICH
FEATURES 5 FT WAVES IN THE OUTER GA WATERS...KEEPS SEAS AOB 4 FT IN
THE OUTER GA WATERS AND AOB 3 FT FOR ALL NEARSHORE WATERS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
     GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
     SCZ040-042>045-047>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
     AMZ330-350-352-354.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR AMZ330-
     374.

&&
Hazardous weather outlook, Jun 5, 2:03 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
203 PM EDT TUE JUN 5 2007

AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>051-061815-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-
203 PM EDT TUE JUN 5 2007

...SEVERE THUNDERSTORM WATCH 348 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

EXCESSIVE HEAT...HEAT INDICES MAY REACH THE 100 TO 105 DEGREE
RANGE BY THE END OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ374-061815-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
203 PM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
DEVELOPING ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA THIS AFTERNOON AHEAD OF A STRONG UPPER LEVEL DISTURBANCE.
THUNDERSTORMS ARE EXPECTED TO SPREAD EAST INTO THE COASTAL WATERS
LATER THIS AFTERNOON. THUNDERSTORMS WILL LIKELY CONTINUE ACROSS THE
AREA WELL INTO THE EVENING HOURS.

A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...
DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED
TORNADO IS ALSO POSSIBLE...ESPECIALLY WHERE THUNDERSTORMS
INTERSECT THE AFTERNOON SEA BREEZE.

THIS IS A DEVELOPING WEATHER SITUATION. STAY TUNED TO NOAA
WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR
POSSIBLE WATCHES AND WARNINGS LATER TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

EXCESSIVE HEAT...HEAT INDICES MAY REACH THE 100 TO 105 DEGREE
RANGE BY THE END OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 5, 2:22 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
222 PM EDT TUE JUN 5 2007

SCZ047-051915-
INLAND JASPER-
222 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 315 PM
EDT...

AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR TARBORO...OR
ABOUT 12 MILES NORTHEAST OF SPRINGFIELD...MOVING NORTHEAST AT 20 MPH.

AREAS IN AND AROUND COOSAWHATCHIE...GILLISONVILLE...GRAYS...
POCOTALIGO...ROBERTVILLE...TARBORO...TILLMAN AND PINELAND WILL BE
IMPACTED THROUGH 315 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 5, 2:30 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
230 PM EDT TUE JUN 5 2007

GAZ116-118-119-051900-
COASTAL CHATHAM-INLAND BRYAN-INLAND CHATHAM-
230 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY AND CHATHAM COUNTY
THROUGH 300 PM EDT...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED 6 MILES NORTH OF
DANIEL...OR ABOUT 7 MILES NORTHWEST OF RICHMOND HILL...MOVING EAST AT
30 MPH.

AREAS IN AND AROUND BLOOMINGDALE...BURROUGHS...GARDEN CITY...ISLE OF
HOPE...MEINHARD...MONTEITH...POOLER...PORT WENTWORTH...RICHMOND
HILL...SANDFLY...SAVANNAH...SKIDAWAY ISLAND...THUNDERBOLT...
VERNONBURG...WHITE BLUFF AND WINDSOR FOREST WILL BE IMPACTED THROUGH
300 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 5, 2:31 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
231 PM EDT TUE JUN 5 2007

GAZ101-051900-
EFFINGHAM-
231 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY THROUGH 300 PM
EDT...

AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR LORENZO...OR
ABOUT 6 MILES NORTH OF SPRINGFIELD...MOVING EAST AT 30 MPH.

AREAS IN AND AROUND CLYO...SHAWNEE...SPRINGFIELD AND STILLWELL WILL
BE IMPACTED THROUGH 300 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 5, 2:38 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
238 PM EDT TUE JUN 5 2007

SCZ045-050-051930-
BERKELEY-CHARLESTON-
238 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY AND CHARLESTON
COUNTY THROUGH 330 PM EDT...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR JOSHUA...OR ABOUT
6 MILES NORTHWEST OF CHARLESTON...MOVING EAST AT 20 MPH.

AREAS IN AND AROUND CAINHOY...CHARLESTON...CHARLESTON AIRPORT...
DANIEL ISLAND...HANAHAN...MOUNT PLEASANT...NORTH CHARLESTON...
SHADOWMOSS...WANDO AND WEST ASHLEY WILL BE IMPACTED THROUGH 330 PM
EDT.

ANOTHER THUNDERSTORM WAS DEVELOPING NEAR PATRIOTS POINT IN MOUNT
PLEASANT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 5, 2:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
244 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             CHARLESTON              32.78N 79.94W
06/05/2007  E0.50 INCH       CHARLESTON         SC   BROADCAST MEDIA

            REPORTED AT THE BATTERY IN DOWNTOWN.

&&

SPR
Special weather statement, Jun 5, 2:45 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
245 PM EDT TUE JUN 5 2007

SCZ048-051945-
BEAUFORT-
245 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY THROUGH 345 PM
EDT...

AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR HARBORTOWN...OR
ABOUT 6 MILES SOUTHWEST OF HILTON HEAD ISLAND...MOVING NORTHEAST AT
25 MPH.

AREAS IN AND AROUND BLUFFTON...FOLLY FIELD...FOREST BEACH...FRIPP
ISLAND...HILTON HEAD ISLAND...PARRIS ISLAND AND PORT ROYAL WILL BE
IMPACTED THROUGH 345 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 3:17 PM EDTSevere Thunderstorm WarningCHSBeaufort58 min
Jun 5, 3:28 PM EDTSevere Thunderstorm WarningCHSCharleston32 min
Jun 5, 3:39 PM EDTSevere Thunderstorm WarningCHSColleton36 min
Jun 5, 5:37 PM EDTSevere Thunderstorm WarningCHSJasper38 min
Jun 5, 6:02 PM EDTSevere Thunderstorm WarningCHSAllendale28 min
Jun 5, 3:04 PM EDTMarine Weather StatementCHS41 min
Jun 5, 3:33 PM EDTSpecial Marine WarningCHS87 min
Jun 5, 3:54 PM EDTMarine Weather StatementCHS2 hr
Jun 5, 4:28 PM EDTSpecial Marine WarningCHS2 hr
Jun 5, 5:41 PM EDTSevere Thunderstorm WarningCHSJenkins, Screven37 min
Jun 5, 6:27 PM EDTMarine Weather StatementCHS63 min
Jun 5, 6:51 PM EDTSpecial Marine WarningCHS84 min
Jun 5, 7:38 PM EDTMarine Weather StatementCHS97 min
Jun 5, 7:53 PM EDTMarine Weather StatementCHS97 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.